# SDR UALA2010042801408

- Difficulty date: April 27, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 58,538 hours, 21,610 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2363
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTS ELECTRICAL ODOR IN CABIN AROUND ROWS 28-34.  INVESTIGATE AND REPORT FINDINGS TO SAMC.  CHECKED ALL CABIN, GALLEY AND LAV LIGHTS.  CHECKED ALL GALLEY EQUIP AND FOUND AFT GALLEY CHILLER CAUSING ODOR.  PULLED CHILLER CBS AND INOP PER MEL.   INSTALLED CHILLER REF MM. BLUE LIGHT IS FLASHING AND FAULT LIGHT COMES ON AFTER 4 MIN 16 SEC. PER CHART MM LP CUTOUT FAULT. SUSPECT BAD CHILLER FROM STOCK. REPLACED AFT CHILLER. OPS CHECKS GOOD.  INSPECTED WIRING TO CHILLER-NO DEFECTS NOTED-RAN CHILLER FOR 30 MINUTES-NO ODOR NOTED-POWER INDICATION LIGHT IN AFT GALLEY NEVER FLICKED ON OR OFF AS IT DID WITH PREVIOUS CHILLER.
